# SDR SWIA202162063

- Difficulty date: August 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR FWD UPPER TRACK STOP IS MISSING AND FWD AND AFT LOWER TRACK STOPS ARE WORN.     (C-CHECK RO 10/29/2021)    REPLACED MISSING UPPER TRACK STOP AND WORN LOWER TRACK STOPS IAW AMM CRJ700, 52-31-23-400-801-A01 AND CRJ700 52-31-23-400-802-A01
